# SDR AU970825

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Nr 1 Window Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH NO1 WINDOW POST CRACKED IN OUTBOARD UPPER CORNER - FOUND DURING EDDY CURRENT INSPECTION IAW ER B73-53-10-36
